Alert archive / California / Small Craft Advisories in 2011
Small Craft Advisory 193, NWS San Francisco Bay Area, CA
NWS San Francisco Bay Area, CA issued this small craft advisory at Jan 20, 2011, 2:24 PM PST. It took effect at Jan 21, 2011, 3:00 PM PST. It was in force for 18 hr.
The area
The counties it named.
The facts
- Issued
- Jan 20, 2011, 2:24 PM PST (22:24 UTC)
- In effect from
- Jan 21, 2011, 3:00 PM PST
- Expired
- Jan 22, 2011, 8:32 AM PST
- In force
- 18 hr
- Issued by
- NWS San Francisco Bay Area, CA
The text
As transmitted, in the capitals the NWS used until 2016.
744 WHUS76 KMTR 202224 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 224 PM PST THU JAN 20 2011 PZZ570-210630- /O.NEW.KMTR.SC.Y.0193.110121T2300Z-110122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 224 PM PST THU JAN 20 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 3 PM FRIDAY TO 3 PM PST SATURDAY... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 3 PM FRIDAY TO 3 PM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
7 follow-up statements
728 WHUS76 KMTR 210410 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 810 PM PST THU JAN 20 2011 PZZ570-211215- /O.CON.KMTR.SC.Y.0193.110121T2300Z-110122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 810 PM PST THU JAN 20 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM FRIDAY TO 3 PM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST FRIDAY AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
955 WHUS76 KMTR 211638 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 838 AM PST FRI JAN 21 2011 PZZ570-220045- /O.CON.KMTR.SC.Y.0193.110121T2300Z-110122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 838 AM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST THIS AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
483 WHUS76 KMTR 211725 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 925 AM PST FRI JAN 21 2011 PZZ545-220130- /O.NEW.KMTR.RB.Y.0004.110121T1725Z-110122T1700Z/ POINT REYES TO PIGEON POINT TO 10 NM- 925 AM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR IN EFFECT UNTIL 9 AM PST SATURDAY... THE NATIONAL WEATHER SERVICE IN SAN FRANCISCO HAS ISSUED A SMALL CRAFT ADVISORY FOR ROUGH BAR...WHICH IS IN EFFECT UNTIL 9 AM PST SATURDAY. * SEAS: COMBINED SEAS 7 TO 10 FEET WITH A DOMINANT PERIOD OF 19 SECONDS...INCREASING TO 9 TO 11 FEET AT 19 SECONDS LATE TONIGHT. A FEW BREAKERS TO 13 FEET WILL BE POSSIBLE DURING THE MAXIMUM EBB CURRENT. * FIRST EBB: 3.0 KNOTS AT 4:08 PM THIS AFTERNOON * SECOND EBB: 1.8 KNOTS AT 5:23 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-220130- /O.CON.KMTR.SC.Y.0193.110121T2300Z-110122T2300Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 925 AM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 3 PM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST THIS AFTERNOON THROUGH SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
068 WHUS76 KMTR 212238 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 238 PM PST FRI JAN 21 2011 PZZ545-220645- /O.EXT.KMTR.RB.Y.0004.000000T0000Z-110123T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 238 PM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR NOW IN EFFECT UNTIL 9 PM PST SATURDAY... THE SMALL CRAFT ADVISORY FOR ROUGH BAR IS NOW IN EFFECT UNTIL 9 PM PST SATURDAY. * SEAS: COMBINED SEAS 9 TO 12 FEET WITH A DOMINANT PERIOD OF 18 SECONDS. BREAKERS OF 15 TO 20 FEET POSSIBLE WITH LARGEST BREAKERS EXPECTED DURING THE MAXIMUM EBB CURRENTS. * FIRST EBB: 3.0 KNOTS AT 4:08 PM THIS AFTERNOON * SECOND EBB: 1.8 KNOTS AT 5:23 AM SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-220645- /O.EXT.KMTR.SC.Y.0193.110121T2300Z-110122T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 238 PM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST SATURDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
732 WHUS76 KMTR 220407 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 807 PM PST FRI JAN 21 2011 PZZ545-221215- /O.CON.KMTR.RB.Y.0004.000000T0000Z-110123T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 807 PM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST SATURDAY. * SEAS: COMBINED SEAS 10 TO 13 FEET WITH A DOMINANT PERIOD OF 18 SECONDS. BREAKERS OF 15 TO 20 FEET POSSIBLE WITH LARGEST BREAKERS EXPECTED DURING THE MAXIMUM EBB CURRENTS. * FIRST EBB: 1.8 KNOTS AT 5:23 AM SATURDAY MORNING. * SECOND EBB: 2.8 KNOTS AT 4:55 PM SATURDAY AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-221215- /O.CON.KMTR.SC.Y.0193.000000T0000Z-110122T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 807 PM PST FRI JAN 21 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST SATURDAY. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST THROUGH SATURDAY MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
253 WHUS76 KMTR 221112 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 312 AM PST SAT JAN 22 2011 PZZ545-221915- /O.CON.KMTR.RB.Y.0004.000000T0000Z-110123T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 312 AM PST SAT JAN 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * SEAS: COMBINED SEAS 8 TO 10 FEET WITH A DOMINANT PERIOD OF 17 SECONDS. BREAKERS OF 12 TO 15 FEET POSSIBLE WITH LARGEST BREAKERS EXPECTED DURING THE MAXIMUM EBB CURRENTS. * FIRST EBB: 1.8 KNOTS AT 5:23 AM. * SECOND EBB: 2.8 KNOTS AT 4:55 PM. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ PZZ570-221700- /O.CON.KMTR.SC.Y.0193.000000T0000Z-110122T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 312 AM PST SAT JAN 22 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING... A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST THIS MORNING. * WINDS: NORTHERLY WINDS IN THE 15 TO 25 KT RANGE ARE FORECAST THROUGH THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
765 WHUS76 KMTR 221632 MWWMTR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 832 AM PST SAT JAN 22 2011 PZZ570-221745- /O.CAN.KMTR.SC.Y.0193.000000T0000Z-110122T1700Z/ WATERS FROM PT. ARENA TO PIGEON PT. CA FROM 10 TO 60 NM- 832 AM PST SAT JAN 22 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE SAN FRANCISCO HAS CANCELLED THE SMALL CRAFT ADVISORY. NORTHERLY WINDS HAVE SUBSIDED TO 10 TO 20 KNOTS THROUGH THE REGION. $$ PZZ545-230045- /O.CON.KMTR.RB.Y.0004.000000T0000Z-110123T0500Z/ POINT REYES TO PIGEON POINT TO 10 NM- 832 AM PST SAT JAN 22 2011 ...SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING... A SMALL CRAFT ADVISORY FOR ROUGH BAR REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * SEAS: COMBINED SEAS 11 TO 13 FEET WITH A DOMINANT PERIOD OF 17 SECONDS. BREAKERS NEAR 15 FEET POSSIBLE DURING THE MAXIMUM EBB CURRENTS. * FIRST EBB: 2.8 KNOTS AT 4:55 PM THIS EVENING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR ROUGH BAR MEANS THAT SEAS ARE EXPECTED TO BE HAZARDOUS TO MARINERS. && $$ HTTP://WWW.WEATHER.GOV/SANFRANCISCO
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS San Francisco Bay Area, CA wrote its last area forecast discussion before this small craft advisory went out at Jan 20, 10:25 AM PST, 3 hours 59 minutes earlier.
Area forecast discussion, Jan 20, 10:25 AM PST, 3 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN FRANCISCO BAY AREA 1025 AM PST THU JAN 20 2011 .DISCUSSION...AS OF 9:00 AM PST THURSDAY...STRONG OFFSHORE FLOW WILL CONTINUE THIS MORNING AS TIGHT SURFACE PRESSURE GRADIENTS IMPACT THE AREA. THE STRONGEST WINDS WILL BE OVER THE EAST BAY...WHERE GUSTS WILL BE NEAR 40 MPH. WINDS WILL RAPIDLY DECREASE LATER THIS MORNING INTO THE EARLY AFTERNOON HOURS...AS SURFACE HIGH PRESSURE WEAKENS OVER NORTHEASTERN NEVADA AND SURFACE PRESSURE GRADIENTS LOOSEN. OTHERWISE...A DRY AIRMASS AND AN UPPER LEVEL HIGH OVER THE REGION WILL KEEP SKIES MOSTLY CLEAR. IN ADDITION...DAYTIME HIGH TEMPERATURES TODAY WILL BE BETWEEN 5 AND 10 DEGREES ABOVE NORMAL FOR THE MIDDLE OF JANUARY. ALL SHORT AND MEDIUM RANGE MODELS INDICATE THAT THE WEATHER PATTERN WILL REMAIN NEARLY THE SAME THROUGH THE REST OF THE WEEK INTO NEXT WEEK. HIGH PRESSURE WILL CONTINUE TO DOMINATE THE EASTERN PACIFIC... WITH LITTLE MOVEMENT EXPECTED THROUGH MUCH OF NEXT WEEK. A FEW SHORTWAVES WILL PASS OVER THE RIDGE...THEN REMAIN TO THE EAST WITHOUT IMPACTING THE REGION. DRY CONDITIONS AND ABOVE NORMAL AFTERNOON TEMPERATURES WILL REMAIN THROUGH THE FORECAST PERIOD. && .AVIATION...AS OF 10:25 AM THURSDAY...MAINLY CLEAR SKIES WILL PERSIST ACROSS THE REGION TODAY AS OFFSHORE FLOW CONTINUES. MAINLY LIGHT EASTERLY WINDS EXPECTED THROUGH THIS EVENING WITH A LIGHT SEABREEZE ANTICIPATED OVER AREA TERMINALS THIS AFTERNOON. WINDS BECOMING LIGHT AND VARIABLE OVERNIGHT. VICINITY OF KSFO...VFR CONDITIONS AND LIGHT WINDS. KSFO BRIDGE APPROACH...SIMILAR TO KSFO. MONTEREY BAY AREA TERMINALS...VFR CONDITIONS AND LIGHT WINDS. && .MTR WATCHES/WARNINGS/ADVISORIES... .TDA...NONE. && PUBLIC FORECAST: RILEY/EVANS AVIATION/MARINE: CW
Nearby
Small Craft Advisories in California, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.